Didrex and Insomnia

Didrex and Insomnia: Summary

It is impossible for your healthcare provider to know whether you will develop insomnia while taking Didrex. Also, in some cases, if a person does develop insomnia, it is difficult to know whether these problems are because of Didrex or other factors.
 
If you develop insomnia while taking Didrex, make sure to talk with your healthcare provider. There are other treatments that he or she may be able to recommend, such as adjusting the Didrex dosage or trying another weight-loss drug.
 
Tips to Keep Holiday Weight Gain Down

Didrex for Weight Loss

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.